Equaline Ibuprofen, Junior Strength, 100 mg, Grape Flavor, Chewable Tablets

Other Information: Phenylketonurics: contains phenylalanine 6 mg per tablet. Do not use if printed seal under cap is broken or missing. Store at 68-77 degrees F (20-25 degrees C). See end panel for lot number and expiration date. Misc: For ages 2 to 11. Pain reliever/fever reducer (NSAID). Lasts up to 8 hours. Compare to Motrin Junior Strength active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Motrin Junior Strength). Questions or comments? 1-877-932-7948. Gluten free. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.